# SDR FDEA201810182940

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 40,828 hours, 16,167 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B372900000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL 241LK HAS DAMAGED CORNER SECTION. FABRICATED FLOOR PANEL 241LK ON T18/1372165 IAW SRZ 25-005. CLASSIFIED AS A CAT "A" MAJOR REPAIR.
